MathSciNet Relay Station
MathSciNet bibliographic data
MR1627789 65M70 (76M25)
Guo, Ben-Yu Error estimation of Hermite spectral method for nonlinear partial differential equations. Math. Comp. 68 (1999), no. 227, 1067–1078.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement